Statistical science : a review journal of the Institute of Mathematical Statistics

著者

書誌事項

Statistical science : a review journal of the Institute of Mathematical Statistics

Institute of Mathematical Statistics, c1986-

  • Vol. 1, no. 1 (Feb. 1986)-

タイトル別名

Stat. sci

Statistical science

大学図書館所蔵 件 / 243

この図書・雑誌をさがす

注記

Title from cover

詳細情報

  • NII書誌ID(NCID)
    AA10664465
  • ISSN
    08834237
  • LCCN
    86642668
  • 出版国コード
    us
  • 標準言語コード
    eng
  • 本文言語コード
    eng
  • 出版地
    Hayward, Calif.
  • 出版状況
    刊行中
  • 刊行頻度
    季刊 (年4回刊)
  • 定期性
    定期
  • 逐次刊行物のタイプ
    定期刊行物
ページトップへ